# SDR SWIA201437890

- Difficulty date: May 12, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED BS 409+128, VERTICAL POST AT RBL 18, WL 71 INBD AFT RADIUS.C-CHECK, REMOVED CRACKED VERTICAL POST AND REPLACED WITH NEW VERTICAL POST, IAW SRM.
